Free Access
Volume 27, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Article Number S17
Number of page(s) 36
Published online 01 March 2021
  1. G. Barles, R. Buckdahn and E. Pardoux, Backward stochastic differential equations and integral-partial differential equations. Stoch. Stoch. Rep. 60 (1997) 57–83. [Google Scholar]
  2. R. Buckdahn and Y. Hu, Probabilistic interpretation of a coupled system of Hamilton-Jacobi-Bellman equations. J. Evol. Equ. 10 (2010) 529–549. [Google Scholar]
  3. R. Buckdahn, Y. Hu and J. Li, Stochastic representation for solutions of Isaacs’ type integral-partial differential equations. Stochastic Proc. Appl. 121 (2011) 2715–2750. [Google Scholar]
  4. R. Buckdahn and J. Li, Stochastic differential games and viscosity solutions of Hamilton-Jacobi-Bellman-Isaacs equations. SIAM J. Control Optim. 47 (2008) 444–475. [Google Scholar]
  5. J. Li and Q.M. Wei, Optimal control problems of fully coupled FBSDEs and viscosity solutions of Hamilton-Jacobi-Bellman equations. SIAM J. Control Optim. 52 (2014) 1622–1662. [Google Scholar]
  6. J. Li and Q.M. Wei, Lp-estimates for fully coupled FBSDEs with jumps. Stoch. Process. Appl. 124 (2014) 1582–1611. [Google Scholar]
  7. J. Li and Q.M. Wei, Stochastic differential games for fully coupled FBSDEs with jumps. Appl Math Optim. 71 (2015) 411–448. [Google Scholar]
  8. E. Pardoux, F. Pradeilles and Z. Rao, Probabilistic interpretation of a system of semi-linear parabolic partial differential equations. Ann. Inst. Henri Poincaré Probab. Statist. 33 (1997) 467–490. [Google Scholar]
  9. S. Peng, A generalized dynamic programming principle and Hamilton-Jacobi-Bellman equation. Stoch. Stoch. Rep. 38 (1992) 119–134. [CrossRef] [Google Scholar]
  10. S. Peng, BSDE and stochastic optimizations, in Topics in Stochastic Analysis, edited by J. Yan, S. Peng, S. Fand and L. Wu. Science Press, Beijing (1997). [Google Scholar]
  11. M. Royer, Backward stochastic differential equations with jumps and related non-linear expectations. Stoch. Process. Appl. 116 (2006) 1358–1376. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.